Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extensions of certain dynamical theorems of Halphen and Kasner


Author: John DeCicco
Journal: Bull. Amer. Math. Soc. 49 (1943), 736-744
DOI: https://doi.org/10.1090/S0002-9904-1943-08017-2
Cited work: Bull. Amer. Math. Soc., Volume 49, Number 3, Part 1 (1943), 220--221
MathSciNet review: 0008916
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08017-2

American Mathematical Society